# SDR LR7A2012011700320

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND AFT FUSELAGE INTERIOR RT STRUT BULKHEAD REPAIR DOUBLER CRACKED FS770, WL170-178, RBL72 / REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 FIG 53-50-14 & CHAP 51-60, 51-70.
